On inverses of almost continuous bijections
Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 389-393
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_51_1_389_393,
author = {M. Wilhelm},
title = {On inverses of almost continuous bijections},
journal = {Colloquium Mathematicum},
pages = {389--393},
year = {1987},
volume = {51},
number = {1},
doi = {10.4064/cm-51-1-389-393},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-51-1-389-393/}
}
M. Wilhelm. On inverses of almost continuous bijections. Colloquium Mathematicum, Tome 51 (1987) no. 1, pp. 389-393. doi: 10.4064/cm-51-1-389-393
Cité par Sources :